# SDR AUS20020359

- Difficulty date: March 16, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Skrsky S76B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105501042
- Condition: Contaminated
- Location: Tail Rotor
- Part time: 4,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE HONEYCOMB CONTAMINATED WITH WATER.
